Shaking my left hand little finger beneath

Patient

Q: I am using Glycomet
GP 2 but my hand is shaking, my right leg toes shaking, how to control it, please suggest me

Symptoms:  Shaking
Images: 
Shaking my left hand little...-1
Doctor

A:   Thank you for your question. It is possible that your shaking may be due to your uncontrolled blood sugar. Despite the fact that you are taking Metformin (Glycomet GP 2), it may be causing your blood sugar to become too low or it may not be adequately treating your elevated blood sugar. We encourage you to return to your doctor to have a your blood sugar measured, and determine if you need to have our medication dosage adjusted to prevent these symptoms from occurring. In diabetic patients, when the blood sugar becomes too high, one experiences metabolic ketoacidosis which can initially produce symptoms for shivers/shakes, but can eventually lead to loss of consciousness. Please see your doctor.

Thank you for consulting AskTheDoctor.com

Related Q&A

Q: My GGT is low. Should I be concerned? If yes, what diseases cause this?

Q: I have Parkinson's and the mutation MAOB rs1799836 +/+. Does this mutation accelerates the degradation of dopamine,...

Q: Is someone has been on sinemet for 20 years, can they stop it ?

Q: For years I have had pain, stiffness and poor motor coordination. I have been told I have spastic tight muscles and w...

Q: How do I know if I have nerve damage from a fall or if I have Parkinson's because I have the shakes on the right side...

 
DOCTOR ADVISORY BOARD
218

Dr. James Obaji M.D.

  • 247 Reviews
  • Family Physician
173

Dr. Suneel Sharman M.D.

  • 190 Reviews
  • Family Physician
138

Dr. Pat Golden M.D.

  • 169 Reviews
  • Cardiologist
98

Dr. Kunaal Jindal M.D.

  • 112 Reviews
  • Plastic Surgeon
CNN
BBC
MSNBC
CBS
abcNews
FoxNews